# SDR ARWA20011121

- Difficulty date: November 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 63,454 hours, 28,449 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O, FUEL LEAK FROM TOP OF LEFT WING.  APPROX 10,000 LBS LOST FROM 2L; TANK NR 1 DID NOT DUMP FUEL INTRANSIT LIGHT DID NOT BLINK WITH SWITCH ON.  APPROX 10,000 LBS FUEL JETTISON TO REDUCE LANDING WEIGHT.  AIRCRAFT RETURNED TO TTPP AND LANDED WITHOUT INCIDENT.  FOUND LT WING FUEL CAP MISSING OVERWING, REPLACED CAP IAW MM 28-40-0.
